# SDR CA010205021

- Difficulty date: December 15, 2000
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Boeing 737201
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 51,583 hours, 49,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT WAS ON D CHECK AND ON IMPORTATION PROCESS. ON FUSELAGE AT FS 727 BETWEEN STRINGER 27 LT AND 27 RT AN EXTERNAL REPAIR WAS EVALUATED FOR COMPLIANCE WE FOUND BULGING AT RIVETS. THE REPAIR WAS REMOVED AND WE FOUND HEAVY CORROSION IN BETWEEN SKIN. BOEING WAS CONTACTED FOR A REPAIR. NO EFFECT ON SSID PROGRAM.
